MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Catalog Number BD7TCDF4L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Dyspnea (1816)
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinical trial, it was reported that a patient underwent a repeat atrial fibrillation ablation procedure with an ez steer¿ bi-directional electrophysiology catheter on (b)(6) 2023 and suffered dyspnea.On (b)(6) 2023, patient experienced dyspnea categorized as severe and serious, categorized by serious deterioration in the health of the subject as defined by in-patient / prolonged hospitalization (admission date: (b)(6) 2023 and discharge date (b)(6) 2023) and medical or surgical intervention to prevent life-threatening illness or injury, or permanent impairment to a body structure or a body function.Relationship to study device is not related.The adverse event is expected/anticipated.The outcome is recovered/resolved.Intervention was medication and pacemaker re-programming.Device disposition was inserted and radio frequency was delivered.Additional information was provided on (b)(6) 2024.Relationship to repeat study procedure is possible.This event was originally considered non-reportable, however, bwi became aware that the relationship to the repeat study procedure is possible on (b)(6) 2024 and have reassessed the event as reportable.
 
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(4).Additional information received indicates that the device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A device history review was performed for the finished device 30936131m number, and no internal actions related to the complaint were found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number:(b)(4).
 
Additional Manufacturer Narrative
Initially it was reported that the adverse event was expected/anticipated.Additional information received on 15-may-2024 stating it has been changed to n/a (not related/not serious).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18857548
Report Number2029046-2024-00767
Device Sequence Number19659849
Product Code LPB
UDI-Device Identifier10846835002515
UDI-Public10846835002515
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P950005/S19
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Catalogue NumberBD7TCDF4L
Device Lot Number30936131M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN RF GENERATOR.; NON-BWI SHEATH.; OCTA,LNG,48P,2-5-2-5-2,D-CURVE.; QDOT MICRO, BI, TC, D-F.; UNK_CARTO 3.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight79 KG